IISER Mohali, Knowledge city, Sector 81, SAS Nagar, Manauli PO 140306

Inspire Faculty, Physical Sciences

Email dey(AT)iisermohali.ac.in
Fax +91 172 2240266
Personal Page My Website      
ORCID ID 0000-0003-4089-3707
Research Area:  Quantum gravity, Quantum optics & information theory, Mathematical physics and PT-symmetric non-Hermitian systems.
Research Focus:

I am a theoretical physicist working on the interface between quantum gravity (QG) and information theory. This is a relatively new approach towards the understanding of quantum gravitational phenomena, which is governed by the notions of coherent states, nonclassicality, quantum entanglement, etc. My work is focused on the construction of various QG models arising from the generalization of Heisenberg uncertainty relation from which the concept of discreteness of space-time emerges naturally in terms of a minimal measurable length scale. This minimal length, which is implemented as a natural cut-off in the ultraviolet domain in order to regularize the quantum field theory, is a spontaneous outcome of the noncommutative theories also, and is supported by many other approaches of quantum gravity including the string theory. I work on the origin of such minimal length and their applications in different areas. Apart from the construction of such systems, my interest is to study the information theoretical aspects of such models too. I also work on PT-symmetric non-Hermitian and pseuo/quasi-Hermitian systems and utilize them for our purpose for a self-consitent description of physical systems of the non-Hermitian models emerging out of our study.
Selected Publications
  • A. Bhat, S. Dey, M. Faizal, C. Hou and Q. Zhao, Modification of Schrödinger-Newton equation due to braneworld models with minimal length, Phys. Lett. B 770, 325–330, (2017).
  • S. Dey and V. Hussin, Noncommutative q-photon-added coherent states, Phys. Rev. A 93, 053824, (2016).
  • S. Dey, q-deformed noncommutative cat states and their nonclassical properties, Phys. Rev. D 91, 044024, (2015).
  • S. Dey and V. Hussin, Entangled squeezed states in noncommutative spaces with minimal length uncertainty relations, Phys. Rev. D 91, 124017, (2015).
  • S. Dey and A. Fring, Squeezed coherent states for noncommutative spaces with minimal length uncertainty relations, Phys. Rev. D 86, 064038, (2012).
Go to top
Template by JoomlaShine